Photo of Dr Olivier Menoukeu Pamen

Dr Olivier Menoukeu Pamen

Reader Mathematical Sciences

    Publications

    2018

    A maximum principle for controlled stochastic factor model (Journal article)

    Socgnia, V. K., & Pamen, O. M. (2018). A maximum principle for controlled stochastic factor model. ESAIM: Control, Optimisation and Calculus of Variations, 24(2), 639-676. doi:10.1051/cocv/2017053

    DOI: 10.1051/cocv/2017053

    A risk-sensitive maximum principle for a Markov regime-switching jump-diffusion system and applications (Journal article)

    Sun, Z., Kemajou-Brown, I., & Menoukeu-Pamen, O. (2018). A risk-sensitive maximum principle for a Markov regime-switching jump-diffusion system and applications. ESAIM: Control, Optimisation and Calculus of Variations. doi:10.1051/cocv/2017039

    DOI: 10.1051/cocv/2017039

    A stochastic delay model for pricing debt and loan guarantees: theoretical results (Journal article)

    Menoukeu Pamen, O. O., Kemajou-Brown, E., Mohammed, S. E. A., & Tambue, A. (2018). A stochastic delay model for pricing debt and loan guarantees: theoretical results. International Journal of Evolution Equations.

    On some applications of Sobolev flows of SDEs with unbounded drift coefficients (Journal article)

    Menoukeu Pamen, O. (2018). On some applications of Sobolev flows of SDEs with unbounded drift coefficients. Statistics & Probability Letters, 141, 114-124. doi:10.1016/j.spl.2018.05.029

    DOI: 10.1016/j.spl.2018.05.029

    Optimal Reinsurance-Investment Strategy Under Risks of Interest Rate, Exchange Rate and Inflation (Journal article)

    Guo, C., Zhuo, X., Constantinescu, C., & Pamen, O. M. (2018). Optimal Reinsurance-Investment Strategy Under Risks of Interest Rate, Exchange Rate and Inflation. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, 20(4), 1477-1502. doi:10.1007/s11009-018-9630-7

    DOI: 10.1007/s11009-018-9630-7

    Pathwise Uniqueness of Non-uniformly Elliptic SDEs with Rough Coefficients (Journal article)

    Menoukeu Pamen, O. O., Ouknine, Y., & Tangpi, L. (n.d.). Pathwise Uniqueness of Non-uniformly Elliptic SDEs with Rough Coefficients. Journal of Theoretical Probability. doi:10.1007/s10959-018-0869-2

    DOI: 10.1007/s10959-018-0869-2

    The maximum principles for partially observed risk-sensitive optimal controls of Markov regime-switching jump-diffusion system (Journal article)

    Sun, Z., & Menoukeu-Pamen, O. (2018). The maximum principles for partially observed risk-sensitive optimal controls of Markov regime-switching jump-diffusion system. Stochastic Analysis and Applications, 1-30. doi:10.1080/07362994.2018.1465824

    DOI: 10.1080/07362994.2018.1465824

    VISCOSITY SOLUTIONS OF OPTIMAL STOPPING PROBLEMS FOR FELLER PROCESSES AND THEIR APPLICATIONS (Thesis / Dissertation)

    Dai, S. (2018, April 20). VISCOSITY SOLUTIONS OF OPTIMAL STOPPING PROBLEMS FOR FELLER PROCESSES AND THEIR APPLICATIONS.

    2017

    A maximum principle for Markov regime-switching forward–backward stochastic differential games and applications (Journal article)

    Menoukeu-Pamen, O., & Momeya, R. H. (2017). A maximum principle for Markov regime-switching forward–backward stochastic differential games and applications. Mathematical Methods of Operations Research, 85(3), 349-388. doi:10.1007/s00186-017-0574-4

    DOI: 10.1007/s00186-017-0574-4

    EFFICIENT PIECEWISE TREES FOR THE GENERALIZED SKEW VASICEK MODEL WITH DISCONTINUOUS DRIFT (Journal article)

    ZHUO, X., & MENOUKEU-PAMEN, O. (2017). EFFICIENT PIECEWISE TREES FOR THE GENERALIZED SKEW VASICEK MODEL WITH DISCONTINUOUS DRIFT. International Journal of Theoretical and Applied Finance, 20(04), 1750028. doi:10.1142/S0219024917500285

    DOI: 10.1142/S0219024917500285

    Maximum Principles of Markov Regime-Switching Forward–Backward Stochastic Differential Equations with Jumps and Partial Information (Journal article)

    Pamen, O. M. (2017). Maximum Principles of Markov Regime-Switching Forward–Backward Stochastic Differential Equations with Jumps and Partial Information. Journal of Optimization Theory and Applications, 175(2), 373-410. doi:10.1007/s10957-017-1144-x

    DOI: 10.1007/s10957-017-1144-x

    2016

    Malliavin Differentiability of Time-Advanced backward Stochastic Differential Equations (Journal article)

    Menoukeu Pamen, O. O. (2016). Malliavin Differentiability of Time-Advanced backward Stochastic Differential Equations. International Journal of Evolution Equations, 10(1), 101-118.

    On the Price of Risk Under a Regime Switching CGMY Process (Journal article)

    Asiimwe, P., Mahera, C. W., & Menoukeu-Pamen, O. (2016). On the Price of Risk Under a Regime Switching CGMY Process. Asia-Pacific Financial Markets, 23(4), 305-335. doi:10.1007/s10690-016-9219-5

    DOI: 10.1007/s10690-016-9219-5

    On the optimal investment (Chapter)

    Menoukeu Pamen, O., Corcuera, J. M., & Fajardo, J. (2016). On the optimal investment. In J. Kallsen, & A. Papapantoleon (Eds.), Advanced Modelling in Mathematical Finance (Vol. 189). Springer.

    Strong rate of convergence for the Euler–Maruyama approximation of SDEs with Hölder continuous drift coefficient (Journal article)

    Menoukeu Pamen, O., & Taguchi, D. (2017). Strong rate of convergence for the Euler–Maruyama approximation of SDEs with Hölder continuous drift coefficient. Stochastic Processes and their Applications, 127(8), 2542-2559. doi:10.1016/j.spa.2016.11.008

    DOI: 10.1016/j.spa.2016.11.008

    2015

    An infinite horizon stochastic maximum principle for discounted control problem with Lipschitz coefficients (Journal article)

    Konlack Socgnia, V., & Menoukeu-Pamen, O. (2015). An infinite horizon stochastic maximum principle for discounted control problem with Lipschitz coefficients. Journal of Mathematical Analysis and Applications, 422(1), 684-711. doi:10.1016/j.jmaa.2014.09.010

    DOI: 10.1016/j.jmaa.2014.09.010

    LOCAL RISK-MINIMIZATION UNDER MARKOV-MODULATED EXPONENTIAL LÉVY MODEL (Journal article)

    MENOUKEU-PAMEN, O., & MOMEYA, R. (2015). LOCAL RISK-MINIMIZATION UNDER MARKOV-MODULATED EXPONENTIAL LÉVY MODEL. International Journal of Theoretical and Applied Finance, 18(05), 1550033. doi:10.1142/S0219024915500338

    DOI: 10.1142/S0219024915500338

    Non-Linear Time-Advanced Backward Stochastic Partial Differential Equations With Jumps (Journal article)

    Menoukeu-Pamen, O. (2015). Non-Linear Time-Advanced Backward Stochastic Partial Differential Equations With Jumps. Stochastic Analysis and Applications, 33(4), 673-700. doi:10.1080/07362994.2015.1036166

    DOI: 10.1080/07362994.2015.1036166

    Optimal Control for Stochastic Delay Systems Under Model Uncertainty: A Stochastic Differential Game Approach (Journal article)

    Menoukeu Pamen, O. (2015). Optimal Control for Stochastic Delay Systems Under Model Uncertainty: A Stochastic Differential Game Approach. Journal of Optimization Theory and Applications, 167(3), 998-1031. doi:10.1007/s10957-013-0484-4

    DOI: 10.1007/s10957-013-0484-4

    2014

    A Gel'fand triple approach to the small noise problem for discontinuous ODE's (Journal article)

    Menoukeu Pamen, O., Meyer-Brandis, T., & Proske, F. (2014). A Gel'fand triple approach to the small noise problem for discontinuous ODE's. Retrieved from http://www.fm.mathematik.uni-muenchen.de/download/smallnoise.pdf

    On Local Times: Application to Pricing Using Bid-Ask (Journal article)

    Kettler, P., Menoukeu Pamen, O., & Proske, F. (2014). On Local Times: Application to Pricing Using Bid-Ask. Journal of Mathematical Finance, 4(2), 84-94.

    Optimal Premium Policy of an Insurance Firm with Delay and Stochastic Interest Rate (Journal article)

    Mahera, W. C., Menoukeu Pamen, O., & Mwale, M. (2014). Optimal Premium Policy of an Insurance Firm with Delay and Stochastic Interest Rate. Communication on Stochastic Analysis, 8(1), 811-891.

    Stochastic Differential Games in Insider Markets via Malliavin Calculus (Journal article)

    Pamen, O. M., Proske, F., & Salleh, H. B. (2014). Stochastic Differential Games in Insider Markets via Malliavin Calculus. Journal of Optimization Theory and Applications, 160(1), 302-343. doi:10.1007/s10957-013-0310-z

    DOI: 10.1007/s10957-013-0310-z

    2013

    A variational approach to the construction and Malliavin differentiability of strong solutions of SDE’s (Journal article)

    Menoukeu-Pamen, O., Meyer-Brandis, T., Nilssen, T., Proske, F., & Zhang, T. (2013). A variational approach to the construction and Malliavin differentiability of strong solutions of SDE’s. Mathematische Annalen, 357(2), 761-799. doi:10.1007/s00208-013-0916-3

    DOI: 10.1007/s00208-013-0916-3

    2012

    Malliavin calculus applied to optimal control of stochastic partial differential equations with jumps (Journal article)

    Menoukeu Pamen, O., Meyer-Brandis, T., Proske, F., & Binti Salleh, H. (2013). Malliavin calculus applied to optimal control of stochastic partial differential equations with jumps. Stochastics, 85(3), 431-463. doi:10.1080/17442508.2011.652964

    DOI: 10.1080/17442508.2011.652964

    2011

    A General Maximum Principle for Anticipative Stochastic Control and Applications to Insider Trading. (Chapter)

    Di Nunno, G., Menoukeu Pamen, O., Oksendal, B., & Proske, F. (2011). A General Maximum Principle for Anticipative Stochastic Control and Applications to Insider Trading.. In G. Di Nunno, & B. Oksendal (Eds.), Advanced Mathematical Methods for Finance (pp. 181-222). Berlin Heidelberg: Springer. doi:10.1007/978-3-642-18412-3_7

    DOI: 10.1007/978-3-642-18412-3_7

    A General Theorem for Portfolio Generating Functions (Journal article)

    Menoukeu Pamen, O. (2011). A General Theorem for Portfolio Generating Functions. Communication on Stochastic Analysis, 5(2), 271-283.

    UNIQUENESS OF DECOMPOSITIONS OF SKOROHOD-SEMIMARTINGALES (Journal article)

    DI NUNNO, G., ØKSENDAL, B., PAMEN, O. M., & PROSKE, F. (2011). UNIQUENESS OF DECOMPOSITIONS OF SKOROHOD-SEMIMARTINGALES. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 14(01), 15-24. doi:10.1142/S0219025711004274

    DOI: 10.1142/S0219025711004274

    2010

    Decomposition of order statistics of semimartingales using local times (Journal article)

    Ghomrasni, R., & Menoukeu Pamen, O. (2010). Decomposition of order statistics of semimartingales using local times. Stochastic Analysis and Applications, 28(3), 467-479.
    Untitled Document